# SDR AWXA200200603

- Difficulty date: June 25, 2002
- Submitted: July 12, 2002
- Operation: Air carrier
- Aircraft: N909AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24522
- Aircraft time: 50,892 hours, 19,206 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-11 CHECK EXFOILIATION CORROSION WAS FOUND ON THE LOWER SIDE OF FLOORBEAM UPPER CHORD BETWEEN THE BEAM AND NUTPLATE BRACKET, BS 1680, RBL 15 - 20. REMOVED DAMAGED SECTION OF FLOORBEAM UPPER CHORD, FABRICATED 2 EACH REPAIR ANGLES AND 2 EACH STRAPS, AND INSTALLED REPAIR PARTS IAW B757-200 SRM 53-00-51, FIG. 201, PG. 206-208.
